# SDR DALA2024021602290

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,164 hours, 20,684 cycles
- Engine: Pwa PW4060
- Engine time: 96,566 hours, 15,638 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0172 -ATB- RIGHT GENERATOR DRIVE LIGHT ILLUMINATED. APU STARTED NORMAL. CORRECTIVE ACTION: REPLACED RIGHT IDG PER B767 AMM 24-11. OPS NORMAL. (5726756)
